Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013 (2013), Article ID 835308, 10 pages
http://dx.doi.org/10.1155/2013/835308
Research Article

Some Results on Fuzzy Soft Topological Spaces

1Department of Mathematics, Kocaeli University, Kocaeli 41380, Turkey
2Department of Mathematics, Kafkas University, Kars 36100, Turkey

Received 24 February 2013; Accepted 22 April 2013

Academic Editor: Safa Bozkurt Coskun

Copyright © 2013 Cigdem Gunduz (Aras) and Sadi Bayramov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Miguel Lloret-Climent, and Sergio Perez-Gonzaga, “Coverage and invariability in fuzzy systems,” International Journal of General Systems, vol. 43, no. 1, pp. 96–104, 2014. View at Publisher · View at Google Scholar
  • Sabir Hussain, “On Weak and Strong Forms of Fuzzy Soft Open Sets,” Fuzzy Information and Engineering, vol. 8, no. 4, pp. 451–463, 2016. View at Publisher · View at Google Scholar
  • Perez-Gonzaga, Lloret-Climent, and Nescolarde-Selva, “Invariability, orbits and fuzzy attractors,” International Journal of General Systems, vol. 45, no. 1, pp. 29–40, 2016. View at Publisher · View at Google Scholar
  • Abbas, and Ibedou, “Fuzzy soft uniform spaces,” Soft Computing, vol. 21, no. 20, pp. 6073–6083, 2017. View at Publisher · View at Google Scholar